# SDR SWAA2022021694232

- Difficulty date: July 3, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221DF IS DELAMINATED / FWD WET AREA FLOOR PANEL 221DF WITH UPPER SKIN DELAMINATIONS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
